MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNB10, GELPOINT PATH WITH ISB, 4CM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES CNB10, GELPOINT PATH WITH ISB, 4CM; ANOSCOPE AND ACCESSORIES
Model Number CNB10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: teo.Detailed description of event: hospital: [name] hospital.The inner valve of the access channel fell out before inserting the gelpoint path into the patient's rectum.Used another access channel as replacement.Patient status: no patient injury.Type of intervention used another access channel as replacement.
 
Event or Problem Description
Name of procedure being performed: teo detailed description of event: hospital: [name] hospital the inner valve of the access channel fell out before inserting the gelpoint path into the patient's rectum.Used another access channel as replacement.Patient status: no patient injury type of intervention used another access channel as replacement.
 
Additional Manufacturer Narrative
A sleeve from the event unit was returned to applied medical for evaluation.Visual inspection of the returned unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.Engineering also observed scratches on the shield and a tear on the septum, an internal rubber component of the seal.Based on condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".

Brand Name
CNB10, GELPOINT PATH WITH ISB, 4CM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10368355
Report Number2027111-2020-00523
Device Sequence Number3017622
Product Code FER
UDI-Device Identifier00607915137915
UDI-Public(01)00607915137915(17)221022(30)01(10)1372651
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model NumberCNB10
Device Catalogue Number101472124
Device Lot Number1372651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1